This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Don I think I will make this my final YANA post. Such a shame you were not around to chew the fat one last time mate. My PSA upward trajectory had a hiccup last reading and actually dropped. But my statins were increased fourfold (clogged coronary arteries) so that accounts for the decrease. I had a coronary artery stent and new aortic valve (bovine) inserted by TAVI or TAVR as it is known in set US. My stamina has increased dramatically. Prior to the implant I could only walk 150 meters on level ground. I am back to walking 4km a day and can briskly ascend several flights of stairs easily.
Don I will come back and read your reply. I trust you are in a comfortable space of your own choosing. We certainly had some wonderful exchanges over the years but of course life has many chapters, some of which are yet to be written. I thank you for your friendship of many years and be assured Proton Don will always have a fond place in my memories. Best wishes.
P.S. I forgot to mention I am now up to 17 years post PCa diagnosis. I might just make Terry's magic 20 years yet!
I am very sorry to hear our long term internet friendship is coming to an end.
Your contribution to this forum (as exhibited by your thoughtful response to Judy) will be dearly missed.
Here's wishing you and yours all the best.